MathSciNet Relay Station
MathSciNet bibliographic data
MR1175273 (93j:60112) 60J55 (60J30)
Fitzsimmons, P. J.; Getoor, R. K. On the distribution of the Hilbert transform of the local time of a symmetric Lévy process. Ann. Probab. 20 (1992), no. 3, 1484–1497.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement